It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Fosamax side effect

Re: Fosamax side effect

[ Back to Messages ]

Message

Posted by Edna O'Connell on September 18, 2000 at 16:21:55:

In Reply to: Re: Fosamax side effect posted by Joan H. on February 29, 2000 at 10:01:29:

: : Joan,
: : Could you help me? Malaysia does not have a Med science lib - for me to order the said article, so could you find out how it would cost for you to order the said article, and let meknow - so I cna pay you - if you could get it for me?
: : Let me know. Thanks.

: Hi Elizabeth,
: I also tried to get the information off the internet, but no luck. I am now living in the U.S.(just moved from Canada) so will try and get the article. We can correspond by email. My address is remihoule@aol.com I am trying to compile information from people who have had vision problems with Fosamax so that we can eventually get more research done and get Merck. to have this side effect listed on their information leaflet. There maybe many more people out there suffering from vision problems who do not connect it to Fosamax. Joan H.

: Maureen, if you read this contact me by email.

Joan: I have been taking fosamax for about 3 years and I was recently diganosed with an eye stroke, and have been losing vision in my eye. I also take eye drops for glaucoma. When you stopped taking fosamax did the sight come back? Edna



Follow Ups




All times are GMT -7. The time now is 02:31 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!